# SDR CALA2013100891855

- Difficulty date: October 6, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 724,410 hours, 12,894 cycles
- Engine: Pwa PW4077
- System (JASC): 7170 · Engine Drains
- Part: Drain
- Condition: Blocked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG WEEP TUBE IS CLOGGED HAS NUT STUCK IN END OF TUBE.  DURING ROUTINE INSPECTION IAW EC4141-1 FOUND TUBE BLOCKED.  IAW MM 72-00-88 PG628 STEP 4 TUBE TO BE CLEARED WITHIN 100 CYCLES OR ENGINE REPLACED.
